# SDR DALA2019111806738

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 72,520 hours, 53,011 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FAIRING BRACKET CRACKED JUST LOWER OF PROXIMITY SENSOR. REPLACED RT WHEEL WELL FWD DOOR JAMB PER BAC DWG5930584. (LP5962266)
